The pseudospin symmetric solution of the Morse potential for any kappa state


Bayrak O., Boztosun I.

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol.40, no.36, pp.11119-11127, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 36
  • Publication Date: 2007
  • Doi Number: 10.1088/1751-8113/40/36/012
  • Title of Journal : JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL
  • Page Numbers: pp.11119-11127

Abstract

In this paper, the energy eigenvalues and the corresponding spinors of the Dirac particles are obtained and the pseudospin symmetric solution of the attractive scalar and repulsive vector Morse potential for any spin-orbit quantum number. is provided by using the Pekeris approximation within the framework of the asymptotic iteration method.